# SDR SWAA2024082608780

- Difficulty date: July 3, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 30 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.187 INCH 2024-420685<[01] TOOL USED ON STEP 6; AND STEP 7: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 28/NOV/2024;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220272712; DUE DATE: 28-NOV-24.;[03] PERFORMED PERMANENT REPAIR LOCATED HORIZONTAL PRESSURE DECK WEB FROM BS663 TO BS675 AND LBL 30 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIGURE 203. SEE INDIVIDUAL SIGNS OFF.;[04] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
